# SDR QXEA200600495

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,656 hours, 12,317 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Shunt
- Part number: 11523461
- Condition: Failed
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2388: WHILE STARTING NR 2 ENGINE WITH APU DURING PUSHBACK, THE STANDBY BATTERY LOAD SHOWED +1.99 LOAD AND WOULD NOT COME DOWN AFTER START.  MAINTENANCE REPLACED STANDBY BATTERY SHUNT PER Q400 TASK 24-31-51-000-801 AND 24-31-51-400-801.  LOAD CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
